Translator Disclaimer
2003 Geometric construction of spinors in orthogonal modular categories
Anna Beliakova
Algebr. Geom. Topol. 3(2): 969-992 (2003). DOI: 10.2140/agt.2003.3.969

Abstract

A geometric construction of 2–graded odd and even orthogonal modular categories is given. Their 0–graded parts coincide with categories previously obtained by Blanchet and the author from the category of tangles modulo the Kauffman skein relations. Quantum dimensions and twist coefficients of 1–graded simple objects (spinors) are calculated. We show that invariants coming from our odd and even orthogonal modular categories admit spin and 2–cohomological refinements, respectively. The relation with the quantum group approach is discussed.

Citation

Download Citation

Anna Beliakova. "Geometric construction of spinors in orthogonal modular categories." Algebr. Geom. Topol. 3 (2) 969 - 992, 2003. https://doi.org/10.2140/agt.2003.3.969

Information

Received: 29 January 2003; Revised: 14 August 2003; Accepted: 21 September 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1032.57009
MathSciNet: MR2012960
Digital Object Identifier: 10.2140/agt.2003.3.969

Subjects:
Primary: 57M27
Secondary: 57R56

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.3 • No. 2 • 2003
MSP
Back to Top